Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Buprenorphine Health Feed

By doctor precipitation I am taking buprocare n for deaddiction of opium. I am ok with one tablet a day. Its been 15 days since I am taking one tablet daily but if I doesn't take tablet I feel withdrawal symptoms. How long I should continue tablet. Do I get addicted to buprocare n..Please answer me all questions.

Dr.Rohit Kothari 93% (219ratings)
M.B.B.S., D.N.B. (Psychiatry)
Psychiatrist, Panchkula
Hello, Buprocare contains buprenorphine which is used in opioid substitution therapy. Buprenorphine is a long acting opioid agent which is medically safe and pure. So stopping buprenorphine suddenly will cause withdrawal symptoms. You need detoxification if you want to completely stop medication. Consult your psychiatrist to help you get out of it. You can contact me for further help.
1 person found this helpful
Submit FeedbackFeedback

Please suggest. Can I take other medicine like revital, multi vitamins along with buprocare and 2 mg?

Dr.S.Sridevi 92% (346ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery, PG - Graduate Diploma In Health Sciences In Diabetology, MD - Bio-Chemistry
Dietitian/Nutritionist, Chennai
Please suggest. Can I take other medicine like revital, multi vitamins along with buprocare and 2 mg?
You can take these vitamin supplements along with buprocare Would like to know the reason for taking buprocare.
Submit FeedbackFeedback

I am taking medicine for deaddiction (buprocare n and mirtaz 7.5) by doctor precipitation. Doctor told me 3 buprocare in 24 hours. I am ok with one in 24 hours. How long I should take it. Does buprocare is also a addiction or not. Why mirtaz is prescribed to me.

Dr.Santanu Bora 97% (188ratings)
MBBS, MD - Psychiatry
Psychiatrist, Dibrugarh
I am taking medicine for deaddiction (buprocare n and mirtaz 7.5) by doctor precipitation. Doctor told me 3 buprocare...
If you are comfortable with only one Buprocare N then continue at same dose provided no withdrawal symptoms are there. Continue it till your psychiatrist advise. Mirtaz 7.5 mg is probably given for sleep problems. Its a antidepressant but with such minimal dosage we use it in managing sleep problems.
1 person found this helpful
Submit FeedbackFeedback

My sister is 63 age she is going under treatment for colon cancer N she had Radiation N cemo therapy so still she Got some infection doctor advice her BUVALOR PATCH 10 mg N they pasted On her shoulder my Question is how It works PL Advice me.

Dr.Nikhilesh Borkar 93% (973ratings)
MBBS, M.S. General Surgery, M.R.C.S. England, M.Ch. Surgical Oncology, DNB Surgical Oncology, FEBS Surgical Oncology, DNB General Surgery, MNAMS, FMAS, FIAGES, FAIS, FICS, FEBS Breast Surgery, FACS, Fellowship IFHNOS & MSKCC USA, Fellowship in breast and oncplastic Surgery
Oncologist, Mumbai
It is a trans dermal release of the medication which leads to systemic action as a strong pain killer (buprenorphine) the other patch is duragesic (fentanyl) the effect lasts for 48-72 hrs, when the patch needs to be changed. Feel free to contact me directly if you want to discuss this further.
2 people found this helpful
Submit FeedbackFeedback

My patient attacked arterial disease of 2nd finger of leg And doctor prescribed Buvalor 20 mg medicine for pain but I don't process of use this medicine please help me.

Dr.G.R. Agrawal 94% (32438ratings)
DHMS (Hons.)
Homeopath, Patna
Hi, Lybrate user, Give him homoeopathic medicine:@ Hypericum 200 -5 drops ,thrice. He should take help of a physiotherapist, too. Tk, care.
1 person found this helpful
Submit FeedbackFeedback

I am a hcv positive and taking Buprenorphine for heroin addiction is there any side effect of taking Buprenorphine in hcv.

Dr.Saul Pereira 93% (49507ratings)
Reparenting Technique, BA, BEd, Transactional Analysis
Psychologist, Bangalore
I am a hcv positive and taking Buprenorphine for heroin addiction is there any side effect of taking Buprenorphine in...
Yes, there are possible side-effects when using buprenorphine and you must at all times keep your doctor informed and get treated for the same. You may talk to your doctor and find out the possible effects depending on the dosage you are taking. Please work along with your doctor int his matter and I hope you are also seeking addiction counseling as well.
3 people found this helpful
Submit FeedbackFeedback

Hello Dr. I recently found out that my blood sugar level is 153 mg/dl in fasting. When I checked in evening it's showing 157 mg/ml. Do I need to start any medicines. Or controlled diet and exercises will help to reduce it?

Dr.Sheetal Aversekar 91% (311ratings)
MBBS, Diploma in Diabetology, Certificate Course in Gestational Diabetes Mellitus (CCGDM), Post Graduate Course in Diabetology
Diabetologist, Mumbai
Hello Dr. I recently found out that my blood sugar level is 153 mg/dl in fasting. When I checked in evening it's show...
I suggest a blood test called as Hba1c to confirm. It will help decide whether medicines need to be started in addition to diet and exercise.
Submit FeedbackFeedback

My mother, aged 54 suddenly fell and started lower back pain. It has been almost two months since the fall, I took her to orthopaedic doctor. Did xray and mri as well and the reports as per mri report impression: mri study of lumbo-sacral spine shows, * mild compression over upper of body of l1 with marrow oedema -other investigation may be done for evaluation. *lumbar spondylosis *disc desiccation in l3 to s1 level. *posterior and posture-lateral disc bulge between l4-l5 & l5-s1 level causing, 1) compression over anterior thecal space and 2) obliteration of bilateral l4 and narrowing of l5 neural foramina. *spinal canalnarrowing at l4 to s1 level. The doctor has suggested surgery, however my mother is diabetic, high bp and thyroid present. She is also having copd. How advisable is to go for surgery considering her other ailments. Medicines prescribed and taken still no improvement. pyrigesic 650 help to reduce the pain rest no medications have been effective medicine prescribed: 1. Proxym er 2.domrab, 3.d shine 60k, 4.calbona xt, 5. Buvalor patch (itching at night after few days goes away with levocetirizine, patch removed now) 6.neurodin g, 7. Pelvic traction (3 times a day) concerns: 1. Should we go for surgery or carry on traction with a little more weight 2. Could nerves be damaged due to injury if we do not go for surgery 3.why is there sometimes itching at nights causing coin like elevated surfaces on thighs n arms. Could it be seasonal allergy? 4. The medicine was prescribed before mri but post mri, the doctor did not suggest any other medicine. Kindly help.

Dr.Kunal Aneja 91% (102ratings)
M.B.B.S., MS - Orthopaedics, DNB (Orthopedics), Diploma in Orthopaedics, Fellowships in Joint Replacement & Sports Medicine, Fellowship in arthroscopy & sports medicine (DOA Fellow), Fellowship in Joint Replacement & Sports Medicine, FICS(USA), Diploma in Football Medicine (FIFA)
Orthopedic Doctor, Delhi
My mother, aged 54 suddenly fell and started lower back pain. It has been almost two months since the fall, I took he...
Hello the mri suggests a mild bony compression fracture with compression of spinal nerves at certain areas. If the pain persists despite rest and traction, it's advisable to undergo surgery to release the compression on the nerves. Long term nerve compression can lead to intractable pain and weakness in legs also. Get in touch to share the reports and discuss further plan.
Submit FeedbackFeedback

I have been diagnosed with diabetes (Type 2) and under doctor prescribed medicine certain XR 1000 mg (alongwith lose H & Atchol 10). I take it regularly one after dinner every night. I have been taking it for almost two years. But still my blood sugar report avg 110mg/100ml (fasting) & 183mg/100ml (PP). How should I bring it down to normal? Please suggest me some quick time exercises (due to work pressure I hardly get time) and a proper weekly diet chart to follow. My age is 38 yrs, male, Weight-89 kgs and height 179cm. Please help me out.

Dr.Prabhakar Laxman Jathar 95% (19644ratings)
MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
I have been diagnosed with diabetes (Type 2) and under doctor prescribed medicine certain XR 1000 mg (alongwith lose ...
you are over weight, with bmi 27.81kg/m2, this is one of the reasons for improper control of blood sugar. But still 183 mg/100 ml, is not that bad. If you are really serious on reducing weight then exercising is a must. How to take out time is your decision. One way is to have a tread mill machine at home and exercise. Please let me know the hba1c%, which gives an idea about long term sugar control.
Submit FeedbackFeedback